Lyapunov characterization of uniform exponential stability for nonlinear infinite-dimensional systems - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 2022

Lyapunov characterization of uniform exponential stability for nonlinear infinite-dimensional systems

Abstract

In this paper we deal with infinite-dimensional nonlinear forward complete dynamical systems which are subject to external disturbances. We first extend the well-known Datko lemma to the framework of the considered class of systems. Thanks to this generalization, we provide characterizations of the uniform (with respect to disturbances) local, semi-global, and global exponential stability, through the existence of coercive and non-coercive Lyapunov functionals. The importance of the obtained results is underlined through some applications concerning 1) exponential stability of nonlinear retarded systems with piecewise constant delays, 2) exponential stability preservation under sampling for semilinear control switching systems, and 3) the link between input-to-state stability and exponential stability of semilinear switching systems.
Fichier principal
Vignette du fichier
HCMS-preprint-hal-130220.pdf (267.42 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02479777 , version 1 (14-02-2020)

Identifiers

Cite

Ihab Haidar, Yacine Chitour, Paolo Mason, Mario Sigalotti. Lyapunov characterization of uniform exponential stability for nonlinear infinite-dimensional systems. IEEE Transactions on Automatic Control, 2022, 67 (4), pp.1685-1697. ⟨10.1109/TAC.2021.3080526⟩. ⟨hal-02479777⟩
275 View
457 Download

Altmetric

Share

Gmail Facebook X LinkedIn More